# SDR 2005UALA01448

- Difficulty date: December 13, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 62,879 hours, 10,139 cycles
- Engine: Pwa PW4060
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Bushing
- Condition: Loose
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OUTBOARD MIDSPAR FITTING, INBOARD LUG BUSHING MOVES IN BORE. NR 2 PYLON OUTBD MIDSPAR FITTING, INBD LUG BUSHING MOVED IN THE BORE.  BUSHING MIGRATION CAUSE IS UNKNOWN.  IT WAS REPLACED WITH AN OVERSIZED BUSHING PER SRM 54-53-90
